American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(51A10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Robert Bix. Isomorphism theorems for octonion planes over local rings . Trans. Amer. Math. Soc. 266 (1981) 423-439. MR 617543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] M. W. Haskell. The resolution of any collineation into perspective reflections . Trans. Amer. Math. Soc. 7 (1906) 361-369. MR 1500754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1